Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

White spots on skin, no change inspite of medication.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
My friend has a skin problem which is chronic. His skin gets red rashes pretty frequently which after using lacocalamine and other medicines fades.
Also, around 6 months back, white spots got developed on his skin and inspite of medication no change has been observed. Pl. help. Thanks
Posted Thu, 26 Apr 2012 in Skin Rash
Answered by Dr. Radhika 23 minutes later

Thanks for the query.

I believe the more information a person gives the better is the doctor's reply, please do not mind in answering the following:
1. Does he have any scaly eruptions, pustules?
2. Does he have any oozing from the rashes?
3. Where are the white rashes present?

Red colored rashes can be due to various causes.
1. Atopic dermatitis (eczema)
2. Contact dermatitis (due to contact with a specific chemical)
3. Psoriasis
4. Seborrheic dermatitis etc.
Since he is a fighter pilot even exposure to harsh sunlight can also cause rashes. He needs to undergo skin examination and take right treatment to prevent this.

For white colored spots fungal infections like tinea versicolor, a superficial yeast infection, leucoderma etc. can also be the cause.

Fungal infections can be seen during the summer months when humidity sky-rockets or when a person's immune system is weakened. Fungal infections respond to either topical or oral forms of treatment. Topical antifungal creams - containing selenium sulfide, ketoconazole, zinc-pyrithrone, imidazole, or other medications - applied directly to affected areas once or twice daily have proven effective. Physical examination and skin tests by a Dermatologist is required.

Meanwhile tell him follow the following remedies:

1. Avoid stress and try to relax
2. Do not use hard soaps while bathing
3. Avoid cosmetics like cream, powder and other triggering agents.
4. Increase iron deficiency by eating foods such has meat, liver, cereals, beans, lentils and XXXXXXX leafy vegetables.

I hope I have answered your query. Please accept my answer if you have no follow up queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor